# SDR 99ZZZX2734

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N948SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8144
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Te Flap
- Part time: 149 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW CESSNA DURING PHASE 1 INSPECTION, FOUND LEFT FLAP TRAILING EDGE, LOWER SKIN, CRACKED AT 4 EACH RIVETS STARTING FROM INBOARD END TO OUTBOARD 2 FEET.  REPLACED FLAP WITH NEW ASSY FURNISHED BY CESSNA.
